Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 49, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 31, 2006, 5:18 PM EDT for Bradford County, Pennsylvania. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2006, 5:18 PM EDT (21:18 UTC)
- Expired
- May 31, 2006, 6:15 PM EDT
- In force
- 57 min
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
County Bradford County, PA
The radar
The Binghamton radar (KBGM), 47 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:35 PM EDT | TSTM WND DMG | Athens, PA | TREES DOWN IN ATHENS AND RIDGEBURG TOWNSHIP TREE ON TRAILER IN ATHENS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.3 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBGM 312118 SVRBGM PAC015-312215- /O.NEW.KBGM.SV.W.0049.060531T2118Z-060531T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 518 PM EDT WED MAY 31 2006 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA * UNTIL 615 PM EDT * AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GILLETT...OR ABOUT 10 MILES SOUTH OF ELMIRA...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RIDGEBURY AT 525 PM EDT... EAST SMITHFIELD AT 535 PM EDT... ATHENS AND SOUTH WAVERLY AT 545 PM EDT... SAYRE AND MILAN AT 550 PM EDT... LITCHFIELD AT 600 PM EDT... ROME AT 610 PM EDT... WINDHAM AT 615 PM EDT... LAT...LON 4199 7615 4186 7614 4187 7687 4200 7688 $$ PADAVONA
1 follow-up statement
000 WWUS51 KBGM 312153 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 552 PM EDT WED MAY 31 2006 PAC015-312215- /O.CON.KBGM.SV.W.0049.000000T0000Z-060531T2215Z/ BRADFORD PA- 552 PM EDT WED MAY 31 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM EDT FOR NORTHERN BRADFORD COUNTY... AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAYRE...MOVING EAST AT 20 MPH. THIS STORM HAS A HISTORY OF DAMAGING WINDS NEAR ATHENS ANS SAYRE. * THE SEVERE THUNDERSTORM WILL BE NEAR... LITCHFIELD AT 600 PM EDT WINDHAM AND WEST WARREN AT 615 PM EDT OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARREN CENTER AND ORWELL. LAT...LON 4199 7615 4186 7614 4187 7687 4200 7688 $$ PADAVONA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:20 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 31, 3:20 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 320 PM EDT WED MAY 31 2006 .SHORT TERM (TODAY - SATURDAY)... ANOTHER VERY WARM AND HUMID DAY AS WE WAIT FOR A TRIGGER. WEAK SHORT WAVE IN NW CWA STARTING TO SET OFF SHOWERS IN CENTRAL SRN TIER AND FINGER LAKES. WRF HAD THIS DEVELOPING HERE THEN MOVING SLOWLY SE ACROSS REST OF CWA THIS EVENING. AREA STILL UNDER SFC HIGH PRESSURE AND WEAKENING UL RIDGE. WIND FIELDS ARE MARGINAL FOR SEVERE. SIMILAR TO YESTERDAY MOIST LOW LEVELS AND CAP WITH DRY AIR ALOFT. AS SHOWERS DEVELOP THEY SHOULD GO UP QUICKLY. WITH WINDS FORWARD MOTION WILL BE SLOW SO FLASH FLOODING WILL BE A CONCERN AGAIN. THIS EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE AS A COLD FRONT SLOWLY PUSHES SE IN NYS. AS THE NIGHT GOES ON CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE WITH THE LOSS OF HEATING. THURSDAY SHOWERS WILL BE MORE NUMEROUS THROUGHOUT THE DAY WITH THE COLD FRONT SLOWLY MOVING THROUGH WITH FORCING. SOME HEATING AND BETTER FORCING WITH THE FRONT CLOSER WILL POP SOME AFTERNOON THUNDERSTORMS. TEMPERATURES MUCH COOLER BUT MOISTURE ABOUT THE SAME. SOME HEAVY RAIN AGAIN...BUT MORE OF A UNIFORM HALF INCH. THURSDAY NIGHT THE FRONT WILL STILL BE IN THE CWA SO SHOWERS WILL CONTINUE ESPECIALLY IN THE SE. FRIDAY IT WILL CONTINUE TO BE RAINING ESPECIALLY IN THE SE HALF OF THE CWA AS A STRONG SHORT WAVE AND UL TROF WILL FINALLY PUSH THE COLD FRONT TO THE EAST. A SFC LOW FORMS ON THE FRONT FURTHER FOCUSING THE RAIN. TROF CLOSES OFF OVER NEW ENGLAND AND MOVES LITTLE SATURDAY. WILL BE IN MOIST NORTHERLY FLOW SATURDAY SO SHOWERS STILL POSSIBLE. COLD AIR ALOFT. MODELS STILL NOT TOGETHER ON TIMING AND PLACEMENT OF PRECIP AND UL CUTOFF. TREND HAS BEEN TO SLOW DOWN THE EVOLUTION. TAC && .LONG TERM (SATURDAY NIGHT - WEDNESDAY)... SOME SHOWERS MAY LINGER INTO SATURDAY EVENING...AS A FRONTAL SYSTEM SLOWLY MOVES OFF THE EAST COAST. AFTER THAT...THINGS DRY OUT...AS HIGH PRESSURE GRADUALLY BUILDS INTO THE REGION FROM SOUTHERN CANADA. MAINLY SUNNY DAYS AND SEASONABLE TEMPERATURES ARE FORESEEN FROM SUNDAY THROUGH TUESDAY. BY THE MIDDLE OF NEXT WEEK...ANOTHER SLOW MOVING FRONT APPROACHES FROM THE WEST...BRINGING THE CHANCE FOR SHOWERS OR THUNDERSTORMS BACK TO THE AREA. -MJ && .AVIATION (01/00Z TO 02/00Z)... MAINLY VFR IS EXPECTED THROUGH A GOOD PORTION OF TONIGHT. SCATTERED THUNDERSTORMS...HOWEVER...WILL DOT THE REGION FROM LATE THIS AFTERNOON INTO THE EVENING (ROUGHLY 20Z THROUGH 02Z). ALTHOUGH COVERAGE WILL BE HIT AND MISS... ANY STORMS COULD BRING CONDITIONS DOWN BRIEFLY TO MVFR. TOWARDS DAYBREAK...AN AREA OF STEADIER RAIN WILL PUSH INTO CENTRAL NY. AS A RESULT...LOOK FOR MVFR CONDITIONS TO DEVELOP AT KSYR...KUCA...KITH...AND KBGM BETWEEN 10Z AND 14Z. -MJ && .BGM WATCHES/WARNINGS/ADVISORIES... .NY...NONE. .PA...NONE. &&
Hazardous weather outlook, May 31, 10:25 AM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 1025 AM EDT WED MAY 31 2006 NYZ062-PAZ044-047-048-072-011430- SULLIVAN-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 1025 AM EDT WED MAY 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON WITH A BETTER CHANCE OF THUNDERSTORMS THIS EVENING. ANY THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL, DAMAGING WINDS AND VERY HEAVY RAIN. THE HEAVY RAIN COULD CAUSE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY AND THURSDAY NIGHT WITH A COLD FRONT. THERE COULD BE ISOLATED SEVERE THUNDERSTORMS DUE TO DAMAGING WINDS. MORE RAIN COULD AGAIN CAUSE LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS EVENING. NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043- 011430- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND- CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING- 1025 AM EDT WED MAY 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND EARLY THIS EVENING ACROSS MUCH OF CENTRAL NEW YORK AND THE NORTHERN TIER OF PENNSYLVANIA. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON. A FEW OF THE STORMS COULD BECOME SEVERE AND PRODUCE LARGE HAIL OR DAMAGING WIND GUSTS...MOSTLY FROM MID AFTERNOON TO EARLY EVENING. HEAVY RAIN COULD CAUSE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY AND THURSDAY NIGHT WITH A COLD FRONT. THERE COULD BE ISOLATED SEVERE THUNDERSTORMS DUE TO DAMAGING WINDS. MORE RAIN COULD AGAIN CAUSE LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. TAC
In the hours before
Special weather statement, May 31, 3:16 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 316 PM EDT WED MAY 31 2006 NYZ023>025-055-312015- CHEMUNG NY-SCHUYLER NY-TIOGA NY-TOMPKINS NY- 316 PM EDT WED MAY 31 2006 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. THIS STORM WAS LOCATED NEAR CATHARINE...AND MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CAYUTA AT 325 PM EDT... SWARTWOOD AND NEWFIELD HAMLET AT 335 PM EDT... VAN ETTEN AT 340 PM EDT... WEST DANBY AND NORTH SPENCER AT 345 PM EDT... DANBY AT 350 PM EDT... SOUTH DANBY AND WEST CANDOR AT 355 PM EDT... WILLSEYVILLE AND BROOKTONDALE AT 400 PM EDT... CANDOR AND SLATERVILLE SPGS AT 405 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. PADAVONA
Special weather statement, May 31, 3:56 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 356 PM EDT WED MAY 31 2006 NYZ044-055-056-312045- BROOME NY-CORTLAND NY-TIOGA NY- 356 PM EDT WED MAY 31 2006 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR HARFORD...AND MOVING EAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VIRGIL AND BERKSHIRE AT 405 PM EDT... EAST BERKSHIRE AND TIOGA TERRACE AT 410 PM EDT... HUNTS CORNERS AT 415 PM EDT... LAPEER AT 420 PM EDT... CENTER LISLE AT 425 PM EDT... MARATHON AND FREETOWN CORNERS AT 430 PM EDT... LISLE AT 435 PM EDT... TEXAS VALLEY AND WHITNEY POINT AT 440 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. PADAVONA
Local storm report, May 31, 3:58 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
358 PM EDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL HUBBARDSVILLE 42.82N 75.47W
05/30/2006 E1.00 INCH MADISON NY POST OFFICE
0245 PM HAIL 2 N BOONVILLE 43.51N 75.33W
05/30/2006 E0.75 INCH ONEIDA NY PUBLIC
0245 PM HAIL 3 E BOONVILLE 43.48N 75.27W
05/30/2006 E0.75 INCH ONEIDA NY TRAINED SPOTTER
0310 PM HAIL COLUMBUS 42.68N 75.37W
05/30/2006 E0.75 INCH CHENANGO NY OTHER FEDERAL
0406 PM HAIL BRIDGEWATER 42.88N 75.25W
05/30/2006 E1.00 INCH ONEIDA NY BROADCAST MEDIA
MOSTLY PENNY SIZED WITH FEW 1 INCH STONES
0430 PM TSTM WND DMG RICHFIELD SPRINGS 42.85N 74.99W
05/30/2006 OTSEGO NY BROADCAST MEDIA
SILO/GRAIN ELEVATOR BLOWN 500 FEET INTO A HOUSE
0445 PM HAIL WHITE HAVEN 41.06N 75.78W
05/30/2006 E0.75 INCH LUZERNE PA PUBLIC
COVERING THE GROUND
0507 PM HAIL MONTICELLO 41.65N 74.69W
05/30/2006 E0.88 INCH SULLIVAN NY PUBLIC
0600 PM TSTM WND DMG 5 N FLEISCHMANNS 42.23N 74.52W
05/30/2006 DELAWARE NY TRAINED SPOTTER
SEVERAL TREES DOWN. ALSO PEA-SIZED HAIL.
0600 PM TSTM WND DMG 2 S MT UPTON 42.39N 75.38W
05/30/2006 OTSEGO NY AMATEUR RADIO
TREES AND WIRES DOWN.
0605 PM TSTM WND DMG UNADILLA 42.33N 75.32W
05/30/2006 OTSEGO NY AMATEUR RADIO
TREES DOWN
0625 PM HAIL MAINE 42.20N 76.07W
05/30/2006 E1.00 INCH BROOME NY BROADCAST MEDIA
0625 PM TSTM WND DMG ENDWELL 42.12N 76.02W
05/30/2006 BROOME NY NWS EMPLOYEE
TREES DOWN. EST 50 MPH GUST.
0625 PM HAIL ENDWELL 42.12N 76.02W
05/30/2006 E0.88 INCH BROOME NY NWS EMPLOYEE
0630 PM HAIL WALTON 42.17N 75.13W
05/30/2006 M0.88 INCH DELAWARE NY CO-OP OBSERVER
0632 PM HAIL ENDWELL 42.12N 76.02W
05/30/2006 E0.75 INCH BROOME NY AMATEUR RADIO
0632 PM NON-TSTM WND DMG ENDWELL 42.12N 76.02W
05/30/2006 BROOME NY AMATEUR RADIO
WIRES DOWN. EST 30-50 MPH WINDS
0640 PM HAIL MOOSIC 41.36N 75.70W
05/30/2006 E1.50 INCH LACKAWANNA PA BROADCAST MEDIA
0652 PM TSTM WND GST DOWNSVILLE 42.08N 75.00W
05/30/2006 M83.00 MPH DELAWARE NY TRAINED SPOTTER
OBSERVER HAS WEATHER STATION
0725 PM TSTM WND DMG CANISTEO 42.27N 77.61W
05/30/2006 STEUBEN NY COUNTY OFFICIAL
TREES AND WIRES DOWN IN CANISTEO AND TROUPSBURG.
0730 PM TSTM WND DMG WOODHULL 42.08N 77.42W
05/30/2006 STEUBEN NY EMERGENCY MNGR
TREE ON TRAILER
0735 PM NON-TSTM WND DMG EQUINUNK 41.85N 75.22W
05/30/2006 WAYNE PA COUNTY OFFICIAL
TREES AND WIRES DOWN ACROSS EASTERN WAYNE COUNTY.
0755 PM HAIL CANTON 41.66N 76.85W
05/30/2006 M1.00 INCH BRADFORD PA CO-OP OBSERVER
0755 PM HAIL BEACH LAKE 41.60N 75.15W
05/30/2006 E0.50 INCH WAYNE PA TRAINED SPOTTER
0810 PM HAIL 5 NE HAWLEY 41.53N 75.11W
05/30/2006 E0.88 INCH PIKE PA POST OFFICE
NICKLE-SIZED HAIL AND SEVERAL TREES DOWN ON ROUTE 590.
0820 PM FLASH FLOOD WOODHULL 42.08N 77.42W
05/30/2006 STEUBEN NY LAW ENFORCEMENT
COUNTY ROUTE 82 FLOODED
0830 PM FLASH FLOOD 2 SW TROUPSBURG 42.03N 77.58W
05/30/2006 STEUBEN NY EMERGENCY MNGR
COUNTY ROUTE 117 WASHED OUT
&&
TACSpecial weather statement, May 31, 4:49 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 449 PM EDT WED MAY 31 2006 NYZ046-312145- OTSEGO NY- 449 PM EDT WED MAY 31 2006 ...STRONG THUNDERSTORM MOVING INTO THE AREA... * AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR EXETER CENTER...AND MOVING EAST AT 5 MPH. THIS STORM HAD HEAVY RAIN... SMALL HAIL...AND FREQUENT LIGHTNING. * THE STRONG THUNDERSTORM WILL BE NEAR... OAKSVILLE AND RICHFIELD SPRINGS AT 500 PM EDT... TODDSVILLE AND HYDE PARK AT 520 PM EDT... COOPERSTOWN AT 525 PM EDT... BOWERSTOWN AT 535 PM EDT... SPRINGFIELD AND MIDDLEFIELD AT 545 PM EDT... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY IF ON OR NEAR CANADARAGO OR OTSEGO LAKES...SEEK SHELTER NOW. GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. TAC
Special weather statement, May 31, 5:10 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 510 PM EDT WED MAY 31 2006 NYZ045-312215- CHENANGO NY- 510 PM EDT WED MAY 31 2006 ...STRONG THUNDERSTORM MOVING THROUGH NORTHERN CHENANGO COUNTY... * AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR PITCHER...AND MOVING EAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... SOUTH OTSELIC AND PHARSALIA AT 515 PM EDT... OTSELIC AT 525 PM EDT... PLYMOUTH AT 540 PM EDT... SOUTH PLYMOUTH AT 545 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. MJ
Local storm report, May 31, 5:14 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 PM EDT WED MAY 31 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG SPENCER 42.22N 76.49W
05/31/2006 TIOGA NY LAW ENFORCEMENT
TREES DOWN
0505 PM TSTM WND DMG SOUTH EDMESTON 42.68N 75.30W
05/31/2006 OTSEGO NY LAW ENFORCEMENT
TREES AND WIRES DOWN ON CAR
&&
TACThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:01 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 59 min |
| May 30, 8:13 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 62 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.